# SDR DALA1143800949

- Difficulty date: July 19, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 22 AND STA 1155 THRU 1240 CORROSION ON LUGS AND DOWN IN TRACK.  REMOVED SEAT TRACK SECTION AND SPLICED PER MD88 SRM 53-01 AND SRM 53-05.
